RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 1, Pages 146–153 (Mi smj1945)  

This article is cited in 4 scientific papers (total in 4 papers)

Implicit operations on the categories of universal algebras

A. G. Pinus

Novosibirsk State Technical University

Abstract: We present a series of concepts and prove some results on implicit operations on the various categories of universal algebras. This generalizes the previous results for pseudovarieties, pseudouniversal classes of algebras, positively conditional pseudovarieties, and so on.

Keywords: categories of universal algebras, pseudovariety, implicit operation, conditionally termal operations.

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:1, 117–122

Bibliographic databases:

UDC: 512.27
Received: 27.07.2007

Citation: A. G. Pinus, “Implicit operations on the categories of universal algebras”, Sibirsk. Mat. Zh., 50:1 (2009), 146–153; Siberian Math. J., 50:1 (2009), 117–122

Citation in format AMSBIB
\Bibitem{Pin09}
\by A.~G.~Pinus
\paper Implicit operations on the categories of universal algebras
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 1
\pages 146--153
\mathnet{http://mi.mathnet.ru/smj1945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2502882}
\elib{http://elibrary.ru/item.asp?id=12968095}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 1
\pages 117--122
\crossref{https://doi.org/10.1007/s11202-009-0014-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263525700014}
\elib{http://elibrary.ru/item.asp?id=13613265}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65149105004}


Linking options:
  • http://mi.mathnet.ru/eng/smj1945
  • http://mi.mathnet.ru/eng/smj/v50/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “On the Galois-Correspondence between Implicit Operations and Categories of Universal Algebras”, J. Math. Sci., 195:6 (2013), 851–856  mathnet  crossref
    2. A. G. Pinus, “Neyavnye $\overline{\mathcal{K}}$-mnogoobraziya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:3 (2011), 110–115  mathnet
    3. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
    4. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:226
    Full text:53
    References:60
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019